Pacific Journal of Mathematics

Polarity and duality.

Fred B. Wright

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 723-730.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038428

Mathematical Reviews number (MathSciNet)
MR0115948

Zentralblatt MATH identifier
0097.02101

Subjects
Primary: 06.00

Citation

Wright, Fred B. Polarity and duality. Pacific J. Math. 10 (1960), no. 2, 723--730. https://projecteuclid.org/euclid.pjm/1103038428


Export citation

References

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ. XXV, New York, 1948.
  • [2] P. R. Halmos, Algebraic logic I, Compositio Mathematica 12 (1955), 217-249.
  • [3] P. R. Halmos, Algebraic logic II, Fundamenta Mathematica 43 (1956), 255-325.
  • [4] B. Jnsson and A. Tarski, Boolean algebras with operators, Amer. J. Math. 73 (1951), 891-939.
  • [5] O. Ore, Galois connexions, Trans. Amer. Math. Soc. 55 (1944), 493-513.
  • [6] M. H. Stone, A theory of representations of Boolean algebras, Trans. Amer. Math. 4O (1936), 37-111.
  • [7] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), 375-481.
  • [8] F. B. Wright, Some remarks on Boolean duality, Portugaliae Mathematica 16 (1957), 109-117. KING'S COLLEGE, CAMBRIDGE